# SDR UPS03841551

- Difficulty date: October 23, 2003
- Submitted: November 12, 2003
- Operation: Air carrier
- Aircraft: N867UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 45967
- Aircraft time: 82,850 hours, 25,218 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2 MAIN CABIN AFT PRESSURE BULKHEAD IS CRACKED AT STATION 1766 AT RBL 26 65.5 INCHES ABOVE FLOOR LEVEL CUTOUT DAMAGED AREA, NDT VERIFIED NO CRACKS AT CUTOUT,  FABRICATED AND INSTALLED FILLER AND DOUBLER IAW SRO8530007 AND SRM 53-2-5 FIG 14A.
